# SDR SWAA2012120310116

- Difficulty date: November 19, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6546525
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE CLIP LOCATED AT BS 380 AND S-22L IN E/E COMPARTMENT.  REPLACED TIE CLIP LOCATED AT BS 380 AND S-22L IN  E/E COMPARTMENT IAW SRM B737-300 51-10-02 ITEM 8.  INSTALLED FASTENERS IAW SRM B737-300 51-40-02 AND DRAWING 65-46525.
